# SDR SWAA2013012511853

- Difficulty date: January 12, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 32,151 hours, 22,078 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SR09530085
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT STA 588-898 LBL 54 CORRODED IN SEVERAL AREAS.  REMOVED AND REPLACED SEAT TRACK IAW SRM.
